# SDR DALA2020060802451

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 54,698 hours, 37,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CEILING EMERGENCY LIGHTS IN THE FIRST CLASS CABIN TO ROW 14 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY B5-227 IAW B717 AMM 33-51. PERFORMED OPERATIONAL CHECK AND ALL LIGHTS CHECK GOOD.
